# SDR R61A201811141131

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 11,300 hours, 7,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769463
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK MAINT FOUND FRAME 17 CROSSBEAM IS CORRODED. REMOVED CORROSION AT CROSSBEAM FR17 USING CUT-OUT REPAIR. REPAIR L ANGLE AND FILLER REF SRM 53-00-10 REPAIR 03. APPLIED SURFACE PROTECTION REF. SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
